ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2007 , Volume 17 , Issue 1

Select all articles

Export/Reference:

On the first positive Neumann eigenvalue
Wei-Ming Ni and Xuefeng Wang
2007, 17(1): 1-19 doi: 10.3934/dcds.2007.17.1 +[Abstract](914) +[PDF](209.9KB)
Intermittency and Jakobson's theorem near saddle-node bifurcations
Ale Jan Homburg and Todd Young
2007, 17(1): 21-58 doi: 10.3934/dcds.2007.17.21 +[Abstract](855) +[PDF](507.0KB)
Characterizing asymptotic stability with Dulac functions
Marc Chamberland, Anna Cima, Armengol Gasull and Francesc Mañosas
2007, 17(1): 59-76 doi: 10.3934/dcds.2007.17.59 +[Abstract](774) +[PDF](237.3KB)
Topological quasi-group shifts
Marcelo Sobottka
2007, 17(1): 77-93 doi: 10.3934/dcds.2007.17.77 +[Abstract](896) +[PDF](226.9KB)
Characteristic equation approach to stability measures of linear neutral systems with multiple time delays
D. Q. Cao, Y. R. Yang and Y. M. Ge
2007, 17(1): 95-105 doi: 10.3934/dcds.2007.17.95 +[Abstract](906) +[PDF](161.6KB)
Two-point pre-image entropy
Wen-Chiao Cheng
2007, 17(1): 107-119 doi: 10.3934/dcds.2007.17.107 +[Abstract](785) +[PDF](148.4KB)
On a nonlinear Schrödinger equation modelling ultra-short laser pulses with a large noncompact global attractor
Rolci Cipolatti and Otared Kavian
2007, 17(1): 121-132 doi: 10.3934/dcds.2007.17.121 +[Abstract](807) +[PDF](185.0KB)
Entropy dimensions and a class of constructive examples
Sébastien Ferenczi and Kyewon Koh Park
2007, 17(1): 133-141 doi: 10.3934/dcds.2007.17.133 +[Abstract](700) +[PDF](143.1KB)
Positive solutions for resonant boundary value problems with the scalar p-Laplacian and nonsmooth potential
Leszek Gasiński
2007, 17(1): 143-158 doi: 10.3934/dcds.2007.17.143 +[Abstract](828) +[PDF](205.7KB)
The global attractor for the solutions to the 3D viscous primitive equations
Ning Ju
2007, 17(1): 159-179 doi: 10.3934/dcds.2007.17.159 +[Abstract](1074) +[PDF](247.9KB)
Global well-posedness of the Cauchy problem for nonlinear Schrödinger-type equations
Changxing Miao and Bo Zhang
2007, 17(1): 181-200 doi: 10.3934/dcds.2007.17.181 +[Abstract](832) +[PDF](268.7KB)
Dimension and ergodic decompositions for hyperbolic flows
Luis Barreira and Christian Wolf
2007, 17(1): 201-212 doi: 10.3934/dcds.2007.17.201 +[Abstract](759) +[PDF](186.7KB)
Persistence of Bowen-Ruelle-Sinai measures
Maria Pires De Carvalho
2007, 17(1): 213-221 doi: 10.3934/dcds.2007.17.213 +[Abstract](797) +[PDF](144.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]